Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Toddler with high fever, given T-minic, Oflox and Ibugesic. Is this the right medication?

Hi My 9 month old daughter ..weight 7.5 kg has high fever for last 3 days ranging 102-103 degree. We consulted a doctor he gave 3 doses of 6 drops each T-minic 3 dose of half tb spoon oflox 50 and 2 dose of 10 drops each of gudcef drops .also was given ibugesic ..every 8 hours. After 3 days she is still having high this the right medication .
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Gudcef and oflox, both are antibiotic and two antibiotics are not required at a time.
For fever , you can continue ibugesic in prescribed dosage as advised by the Pediatrician.
Evaluation with complete blood picture, malarial parasite, and complete urine examination is to be done to know the focus of infection.
Therefore consult the Pediatrician again for re examination and for evaluation.
Hope I have answered your query.
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Pediatrician Dr. Sanjay Sharma's  Response
Hi Atul
Your daughter seems to have high fever the cause of which is not clear though viral fever is the most common cause of fever.
In my opinion she was started two antibiotics (gudcef & oflox) empirically which is not at all justified.
Moreover ofloxacin safety in children less than 18 years of age has not been established & children have a higher chance of getting bone, joint, or tendon (musculoskeletal) problems as side effects such as pain or swelling while taking Ofloxacin. Ofloxacin is used in kids only when absolutely essential & when we don;t have any safer alternative.
T-minic is used for symptomatic relief of common cold.
My advise is to discuss the issues with a pediatrician & get consider some blood /urine tests to help arrive at a possible diagnosis.
In the mean time continue ibugesic and make sure she takes lots of liquids .
Hope you find the info useful.
Wishing her a speedy recovery.
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor